J. M. Cushing
J. M. Cushing
Professor of Mathematics, University of Arizona
Verified email at math.arizona.edu - Homepage
Cited by
Cited by
Integrodifferential equations and delay models in population dynamics
JM Cushing
Springer Science & Business Media, 2013
Determining important parameters in the spread of malaria through the sensitivity analysis of a mathematical model
N Chitnis, JM Hyman, JM Cushing
Bulletin of mathematical biology 70 (5), 1272, 2008
An introduction to structured population dynamics
JM Cushing
Society for industrial and applied mathematics, 1998
Chaotic dynamics in an insect population
RF Costantino, RA Desharnais, JM Cushing, B Dennis
Science 275 (5298), 389-391, 1997
Bifurcation analysis of a mathematical model for malaria transmission
N Chitnis, JM Cushing, JM Hyman
SIAM Journal on Applied Mathematics 67 (1), 24-45, 2006
Periodic time-dependent predator-prey systems
JM Cushing
SIAM Journal on Applied Mathematics 32 (1), 82-95, 1977
Chaos in ecology: experimental nonlinear dynamics
JM Cushing, RF Costantino, B Dennis, R Desharnais, SM Henson
Elsevier, 2003
Theory of integro-differential equations
V Lakshmikantham
CRC press, 1995
Nonlinear demographic dynamics: mathematical models, statistical methods, and biological experiments
B Dennis, RA Desharnais, JM Cushing, RF Costantino
Ecological Monographs 65 (3), 261-282, 1995
Experimentally induced transitions in the dynamic behaviour of insect populations
RF Costantino, JM Cushing, B Dennis, RA Desharnais
Nature 375 (6528), 227-230, 1995
Some Discrete Competition Models and the Competitive Exclusion Principle
JM Cushing, S Levarge, N Chitnis, SM Henson
Journal of difference Equations and Applications 10 (13-15), 1139-1151, 2004
Estimating chaos and complex dynamics in an insect population
B Dennis, RA Desharnais, JM Cushing, SM Henson, RF Costantino
Ecological Monographs 71 (2), 277-303, 2001
The net reproductive value and stability in matrix population models
JM Cushing, Z Yicang
Natural Resource Modeling 8 (4), 297-333, 1994
Two species competition in a periodic environment
JM Cushing
Journal of Mathematical Biology 10 (4), 385-400, 1980
A predator prey model with age structure
JM Cushing, M Saleem
Journal of Mathematical Biology 14 (2), 231-250, 1982
Transitions in population dynamics: equilibria to periodic cycles to aperiodic cycles
B Dennis, RA Desharnais, JM Cushing, RF Costantino
Journal of Animal Ecology, 704-729, 1997
A periodically forced Beverton-Holt equation
JM Cushing, SM Henson
Taylor & Francis Group 8 (12), 1119-1120, 2002
Lattice effects observed in chaotic dynamics of experimental populations
SM Henson, RF Costantino, JM Cushing, RA Desharnais, B Dennis, ...
Science 294 (5542), 602-605, 2001
A simple model of cannibalism
JM Cushing
Mathematical biosciences 107 (1), 47-71, 1991
Global dynamics of some periodically forced, monotone difference equations
JM Gushing, SM Henson
Journal of Difference Equations and Applications 7 (6), 859-872, 2001
The system can't perform the operation now. Try again later.
Articles 1–20